# SDR 99UAL900345

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Engine: Pwa PW4090
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNT PLASTIC SMELL IN MID GALLEY.  FOUND AND REMOVED MELTED PLASTIC FROM WARMING OVEN AT POSITION W31.  SEA CLEANED INSIDE OF WARMING OVEN.
